# SDR GAIA04087OP

- Difficulty date: July 15, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N751US
- Make and model: Boeing 727214
- Aircraft serial: 21513
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 713 - MIA-FWA - FOUND COCKPIT EMERGENCY EXIT LIGHT INOPERATIVE INTERMITTENTLY.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT.  OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.  (M)
